MAUDE Adverse Event Report: PROGENIKA BIOPHARMA, S.A. ID CORE XT; ANTIGEN GENOTYPING TEST

PROGENIKA BIOPHARMA, S.A. ID CORE XT; ANTIGEN GENOTYPING TEST
Catalog Number 1021720000
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sample (b)(6) from "mayo clinic receiving hub" was tested with serology.The test result was jkb positive (jkb+) which contrasted with the molecular typing performed with id core xt on (b)(6) 2025, which provided jkb negative (jkb-) results.

Brand Name
ID CORE XT
Common Device Name
ANTIGEN GENOTYPING TEST
Manufacturer (Section D)
PROGENIKA BIOPHARMA, S.A.
ibaizabal bidea, edificio 504
parque tecnologico de bizkaia
derio, bizkaia 48160
SP  48160
Manufacturer Contact
jokin amo
ibaizabal bidea, edificio 504
parque tecnologico de bizkaia
derio, bizkaia 48160
SP   48160
MDR Report Key21729293
Report Number3006413195-2025-00005
Device Sequence Number4109148
Product Code PEP
UDI-Device Identifier08437013457019
UDI-Public(01)08437013457019(17)250926(10)0203000039
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
BP170154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/26/2025
Device Catalogue Number1021720000
Device Lot Number0203000039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown